Discussions that mention septra

Allergies board


Feeling dazed after taking antibiotic

I had a horrible reaction to trimethoprim, antibiotic that has 85 different names (most common are septra, bactrim, bactin ect).

After third tablet I felt very sick; physically shaky with a pressure in my head and my chest, couldn't focus, my speech became blurred, felt extremely hot and lost appetite. I stopped taking it but still feeling very dazed (as if something is wrong with my mind) and dehydrated even though 11 days has passed since then. My GP could not think what is wrong with me. She even suggested to have a brain scan.

I tried to find information on a web about feeling dazed after taking antibiotics but there seems to be no available information. I would really appreciate if you could tell me if you had a similar experience of being dazed after taking antibiotics and how long that lasted for?